# SDR USAA2011070800017

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 42,040 hours, 17,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT LIGHT FLICKERS.  CLEANED CONTACTS ON AFT OVERHEAD EMERGENCY EXIT SIGN.  OPERATIONAL CHECK GOOD.
